# SDR CA190711001

- Difficulty date: July 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,602 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 45E43
- Condition: Damaged
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, #2 ENGINE WAS SHUTDOWN DUE TO HIGH ENGINE OIL TEMPS. THE OIL COOLER THERMO VALVE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190711001)
